Texas, 2012

Hail and Damaging Wind in Texas, September 25, 2012

September 25, 2012 · NWS LUB · 2 events in 1 county or zone

During the afternoon hours on the 25th, a dryline formed and moved east to the Rolling Plains. Scattered thunderstorms developed along this dryline early in the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

During the afternoon hours on the 25th, a dryline formed and moved east to the Rolling Plains. Scattered thunderstorms developed along this dryline early in the evening. One of these storms became severe as it entered Cottle County producing severe wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Sep 25, 5:36 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Sep 25, 5:36 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
636 PM CDT TUE SEP 25 2012

.AVIATION...
SHOWERS ALONG DRYLINE SHOULD BE MOVING OUT OF THE KLBB EXTENDED
TERMINAL AREA OVER THE NEXT HOUR. FURTHER EAST...KCDS SHOULD START
TO SEE TSTM ACTIVITY IN THE NEXT 30 TO 90 MINUTES FOR A WINDOW
LASTING PROBABLY ABOUT AN HOUR OR SO. STORMS ARE HIGH BASED TODAY
WITH VERY DRY NEAR SURFACE CONDITIONS...THUS DOWNBURST POTENTIAL
WILL BE HIGH AROUND ANY VIRGA/STORM. BY LATE THIS EVENING...VFR TO
PREVAIL UNTIL WEDNESDAY AFTERNOON WHEN STORMS WILL ONCE AGAIN FIRE
ACROSS THE REGION. COVERAGE/TIMING REMAINS TOO UNCERTAIN TO
SPECIFICALLY MENTION IN TAF ATTM. AND ONE LAST THOUGHT...STRONG
GULF MOISTURE ADVECTION IS PROGGED TO OCCUR TONIGHT AND HAS A
LOW...BUT NON-ZERO CHANCE OF BRINGING SOME VISIBILITY RESTRICTIONS
INTO KLBB AROUND SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT TUE SEP 25 2012/

SHORT TERM...
WEAK DRYLINE HAS SET UP ACROSS THE SOUTH PLAINS AND ROLLING PLAINS
THIS AFTERNOON AND WAS ROUGHLY LOCATED ALONG A DENVER CITY TO
TULIA/SILVERTON LINE.  DEWPOINTS WEST OF THE DRYLINE HAVE MIXED DOWN
INTO THE LOW 30S WHILE WEST TEXAS MESONET STATIONS OVER THE ROLLING
PLAINS CONTINUE TO SHOW DEWPOINTS IN THE MID TO UPPER 50S.  LATEST
SPC MESOANALYSIS SHOWS MLCAPE VALUES IN THE 1000-2000 J/KG OVER THE
ROLLING PLAINS BUT WITH MLCIN VALUES STILL IN THE 100-150 J/KG
RANGE.  CAP STRENGTH IS WEAKER OVER THE SOUTH PLAINS WHERE THE
INSTABILITY LEVELS ARE ALSO LOWER SO WHETHER CONVECTION OR NOT CAN
DEVELOP IS THE BIG QUESTION FOR TONIGHT.  NAM CONTINUES TO BE FAIRLY
OPTIMISTIC IN BREAKING OUT PRECIP WHILE THE GFS DOES NOT.  THE HRRR
AND TTU WRF ARE NOT QUITE AS OPTIMISTIC WITH POPS HOWEVER THEY BOTH
DO BREAK OUT ISOLATED STORMS ACROSS THE CENTRAL SOUTH PLAINS AND
INCREASE THE COVERAGE INTO THE ROLLING PLAINS.  SEVERE WEATHER
THREAT LOOKS TO BE LOW ALTHOUGH THE INVERTED-V PROFILES AND WEAK
SHEAR PROFILES MEAN THAT THERE COULD BE AN ISOLATED THREAT OF STRONG
DOWNBURST WINDS.  ANY LIGHTNING STRIKES WILL BE CAPABLE OF IGNITING
WILDFIRES AS WELL WHICH COULD BE DRIVEN BY THE STRONG OUTFLOW
WINDS.  HIGH CLOUD BASES WILL ALSO MEAN SOME OF THE PRECIPITATION
WILL EVAPORATE BEFORE REACHING THE GROUND WHICH WILL LIMIT THE
ABILITY FOR ANY FIRES TO BE EXTINGUISHED BY RAINFALL FROM THE
ASSOCIATED STORMS.

DRYLINE WILL RETREAT WESTWARD OVERNIGHT BRINGING HIGHER DEWPOINTS
BACK INTO THE REGION.  OVERNIGHT LOW TEMPERATURES WILL REMAIN RATHER
MILD OVER THE ROLLING PLAINS WHERE DEWPOINTS ARE IN THE LOW 60S
WHILE LOWS WILL POSSIBLY DIP INTO THE MID 50S WHERE HIGHER MOISTURE
LEVELS WILL STRUGGLE TO REACH.  WEDNESDAY AFTERNOON WILL ONCE AGAIN
SEE RAIN CHANCES BUT A BIT MORE WIDESPREAD THAN TODAY AS THE DRYLINE
WILL STRUGGLE TO PUSH EASTWARD.  ALSO AT THE SAME TIME...MID LEVEL
MOISTURE FROM THE PACIFIC WILL START TO PUSH INTO THE REGION.
ALOFT...A JET EXIT REGION WILL BEGIN TO MOVE OVER THE AREA WHICH
WILL ENHANCE SYNOPTIC SCALE LIFT.  ALL OF THIS COMBINED LOOKS TO
RESULT IN AN ENVIRONMENT THAT WILL ONCE AGAIN BE CAPABLE OF
PRODUCING THUNDERSTORMS IN THE AFTERNOON.  MODELS CONTINUE TO SHOW
THAT THE BEST TIME FOR STORM DEVELOPMENT WILL BE CLOSER TO 00Z SO
KEPT POPS IN THE SLIGHT CHANCE RANGE.  INCREASED MOISTURE LEVELS
WILL ALSO HELP TO KEEP HIGH TEMPERATURES FAIRLY CLOSE TO WHAT WE
HAVE SEEN TODAY.

JORDAN

LONG TERM...
RAIN CHANCES REMAINS ON THE HORIZON AS THE FOLLOWING ANTICIPATED
SYNOPTIC AND MESOSCALE FEATURES COMES INTO PLAY. /1/ AN UA
DISTURBANCE APPROACHES FROM THE WEST.../2/ A COLD FRONTAL BOUNDARY
INTRUDES THE REGION AND /3/ MOISTURE FROM HURRICANE MARIAM STREAMS
ACROSS THE SOUTHERN PLAINS.

THE CLOSED UA LOW ACROSS EASTERN UTAH LATE THIS AFTERNOON WILL OPEN
UP A BIT AS IT SLOWLY TRANSLATES EAST ACROSS COLORADO ON THURSDAY.
SLRY SFC WINDS WILL PROMOTE INCREASED LOW LEVEL MOISTURE THROUGHOUT
THE DAY ON THURSDAY /DEWPOINTS IN THE 50S AND 60S/...WHILST A COLD
FRONT MOVES ACROSS THE WESTERN ZONES THURSDAY
MORNING/AFTERNOON...BUT QUICKLY WASHES OUT BY LATE AFTERNOON PER THE
NAM. THE GFS AND ECMWF MAINTAINS THE FRONT ACROSS THE OKLAHOMA/TEXAS
PANHANDLE...HOWEVER PRECIP IS STILL SHOWN ACROSS PORTIONS OF THE
CWA...GIVEN THE INCREASED MID-LEVEL INSTABILITY FROM THE
APPROACHING AFOREMENTIONED UA DISTURBANCE. TO FURTHER COMPLICATE THE
FORECAST...MODEL RUNS ARE HAVING DIFFICULTY WITH THE EXACT TRACK OF
HURRICANE MARIAM AS IT WILL EITHER CONTINUE TO MOVE WEST ACROSS THE
EASTERN PACIFIC /PER THE NAM/ OR ENE ACROSS THE BAJA OF CALIFORNIA
FRIDAY/SATURDAY WHERE SIGNIFICANT DETERIORATION IS SHOWN /PER THE
GFS AND ECMWF/. ALTHOUGH SOLUTIONS AGREE THAT MID TO UPPER LEVEL
MOISTURE FROM THE REMNANTS OF HURRICANE MARIAM WILL STREAM ACROSS
THE REGION THANKS TO SW FLOW ALOFT...JUST HOW MUCH MOISTURE CONTENT
WILL DEPEND ON MARIAM/S TRACK /THE CLOSER THE HURRICANE THE MORE
MOISTURE CONTENT THERE WILL BE/. THE FRONT IS EXPECTED TO MAKE A
RETURN ON FRIDAY AS THE UA DISTURBANCE ACROSS COLORADO PROGRESSES
EAST TOWARDS THE CENTRAL MISSISSIPPI VALLEY. INCREASED MOISTURE
/PWATS OF 1.20-1.50 INCHES/...THE APPROACHING UA DISTURBANCE AND A
COLD FRONTAL INTRUSION WILL ENCOURAGE ISOLATED TO SCATTERED SHOWERS
/AND A FEW THUNDERSTORMS/ WITH MODERATE RAINFALL POTENTIAL
THURSDAY-FRIDAY. BEST RAINFALL CHANCES WILL SHIFT FROM NW TO SE ON
SATURDAY AS DRIER AIR ALOFT FILTERS IN.

NWRLY FLOW ALOFT WILL TAKE SHAPE BY THE WEEKEND AS AN UA SHORTWAVE
DIVES SSE FROM CANADA/NORTHERN ROCKIES TO ACROSS THE
NORTHERN/CENTRAL PLAINS BY SUNDAY. THIS SHORTWAVE AND AN ASSOCIATED
500-400 MB RH AXIS /WITH PRECIP/ WILL MOVE SSE ACROSS THE REGION
SUNDAY-MONDAY. AS SUCH...WILL SEE ANOTHER FROPA ON SUNDAY WITH WINDS
VEERING TO THE EAST BY MONDAY. WILL CONTINUE SLIGHT CHANCE POPS ON
SUNDAY...AND HAVE BUMPED POPS UP TO 12-13 PERCENT ON MONDAY...AS THE
UPSLOPE WIND COMPONENT MAY GARNER LINGERING PRECIP.

TEMPS THROUGHOUT MOST OF THE EXTENDED PERIOD WILL BE BELOW NORM
/UPPER 70S TO LOWER 80S/...THANKS TO THE ANTICIPATED CLOUD COVER WHICH
IS A RESULT OF SEVERAL DISTURBANCES AS DISCUSSED ABOVE. EARLY NEXT
WEEK...CLEARING SKIES WILL ENSUE AND TEMPS WILL WARM INTO THE LOWER
80S CWA-WIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  84  56  78  56 /  10  20  30  40  30
TULIA         54  86  60  78  57 /  20  20  30  30  30
PLAINVIEW     57  87  61  79  58 /  20  20  30  30  30
LEVELLAND     59  87  62  79  59 /  10  20  30  40  40
LUBBOCK       62  89  64  79  61 /  20  20  30  40  40
DENVER CITY   62  89  62  79  59 /  10  20  30  40  40
BROWNFIELD    63  90  63  79  60 /  10  20  20  40  40
CHILDRESS     65  90  66  85  62 /  30  20  20  40  40
SPUR          68  91  63  84  62 /  20  20  20  40  40
ASPERMONT     71  92  66  88  65 /  20  20  20  40  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/26
Hazardous weather outlook, Sep 25, 4:02 AM CST, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
502 AM CDT TUE SEP 25 2012

TXZ021>044-261015-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
502 AM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED HIGH-BASED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND
EVENING FROM THE ROLLING PLAINS INTO THE EASTERN SOUTH PLAINS. THESE
WILL POSE A RISK OF STRONG OUTFLOW WIND GUSTS AND POTENTIALLY FIRE
SPREAD IF LIGHTNING IS ABLE TO IGNITE CURED GRASSES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROM THURSDAY THROUGH FRIDAY...CHANCES OF RAIN WILL INCREASE OVER
THE ENTIRE REGION AS TROPICAL MOISTURE INCREASES FROM THE PACIFIC.
RAINFALL COULD BE HEAVY AT TIMES AND CAUSE FLOODING DURING THIS
TIME PERIOD.

In the hours before

Special weather statement, Sep 25, 5:23 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CDT TUE SEP 25 2012

TXZ038-252345-
KING-
623 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KING COUNTY...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL KING COUNTY...MOVING NORTHEAST
AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT RURAL PORTIONS OF KING COUNTY...INCLUDING
HIGHWAY 82 EAST OF GUTHRIE.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3346 10014 3365 10015 3373 9999 3351 9999
TIME...MOT...LOC 2323Z 244DEG 19KT 3359 10005
Special weather statement, Sep 25, 5:44 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT TUE SEP 25 2012

TXZ038-043-044-260015-
KENT-KING-STONEWALL-
644 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...EASTERN KENT AND
SOUTHERN KING COUNTIES...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF JAYTON...MOVING NORTHEAST AT 15
MPH. AN ADDITIONAL STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
ASPERMONT NEAR THE KENT AND STONEWALL COUNTY LINE.

EACH STRONG STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH
DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3354 10011 3314 9999 3297 10056 3323 10065
TIME...MOT...LOC 2342Z 242DEG 12KT 3328 10037
Special weather statement, Sep 25, 6:46 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT TUE SEP 25 2012

TXZ026-260100-
CHILDRESS-
746 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS  COUNTY...

AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL CHILDRESS COUNTY...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3474 9999 3456 10000 3452 10016 3469 10023
      3475 10016 3475 10000
TIME...MOT...LOC 0046Z 251DEG 20KT 3464 10009
Special weather statement, Sep 25, 6:52 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT TUE SEP 25 2012

TXZ031-032-260115-
COTTLE-MOTLEY-
752 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE AND EASTERN MOTLEY
COUNTIES...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF PADUCAH...MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL AFFECT LOCATIONS NEAR AND JUST NORTH OF
HIGHWAY 62...INCLUDING PADUCAH.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3396 10062 3419 10061 3420 10006 3417 10005
      3388 10005
TIME...MOT...LOC 0051Z 276DEG 23KT 3405 10052
Special weather statement, Sep 25, 7:20 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
820 PM CDT TUE SEP 25 2012

TXZ032-260145-
COTTLE-
820 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PADUCAH...MOVING EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT LOCATIONS FROM PADUCAH
EASTWARD...INCLUDING HIGHWAY 70.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3395 10040 3415 10039 3417 10005 3392 10005
TIME...MOT...LOC 0118Z 272DEG 28KT 3405 10028
Special weather statement, Sep 25, 7:28 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
828 PM CDT TUE SEP 25 2012

TXZ031-032-037-038-260145-
COTTLE-DICKENS-KING-MOTLEY-
828 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING...COTTLE  AND
MOTLEY  COUNTIES...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN KING COUNTY...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LOCATIONS IN AND AROUND
DUMONT...DELWIN...GROW AND CHALK.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3393 10021 3373 10020 3374 10058 3393 10059
TIME...MOT...LOC 0128Z 269DEG 27KT 3383 10045

The radar

The Lubbock radar (KLBB), 132 km away, was scanning. The volume nearest the first event began at 01:38 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Cottle

When
September 25, 7:40 PM CST to 7:45 PM CST
Where
Cottle County, 10 mi SW of Paducah
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
33.918, -100.423

A Texas Tech University West Texas mesonet station near Paducah measured a wind gust to 58 mph at 1940 CST and 66 mph at 1945 CST.

Hail, Cottle

When
September 25, 8:05 PM CST to 8:30 PM CST
Where
Cottle County, 4.64 mi W of Chalk
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
33.870, -100.300

A NWS COOP Observer in southern Cottle County reported hail between pea and nickel size for about 25 minutes. No damage was reported.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2012Every state in 2012This day in weather historyWarnings in Texas, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 404371, 408330.